TU Darmstadt / ULB / TUbiblio

Equilibrium phase transitions in coupled map lattices: a pedestrian approach

Just, Wolfram (2001):
Equilibrium phase transitions in coupled map lattices: a pedestrian approach.
105, In: Journal of statistical physics, pp. 133-142. [Article]

Item Type: Article
Erschienen: 2001
Creators: Just, Wolfram
Title: Equilibrium phase transitions in coupled map lattices: a pedestrian approach
Language: English
Journal or Publication Title: Journal of statistical physics
Volume: 105
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details